Représentations lisses de GLm(D) IV : représentations supercuspidales

Sécherre, V and Stevens, S (2008) Représentations lisses de GLm(D) IV : représentations supercuspidales. Journal of the Institute of Mathematics of Jussieu, 7 (03). pp. 527-574. ISSN 1474-7480

[img] Other (repIV.dvi)
Download (371kB)
[img]
Preview
PDF (repIV.pdf)
Download (576kB) | Preview

Abstract

Let F be a non Archimedean locally compact field and let D be a central F-division algebra. We prove that any positive level supercuspidal irreducible representation of the group GLm(D) is compactly induced from a representation of a compact mod center open subgroup of GLm(D). More precisely, we prove that such representations contain a maximal simple type.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:44
Last Modified: 24 Jul 2019 15:15
URI: https://ueaeprints.uea.ac.uk/id/eprint/20911
DOI: 10.1017/S1474748008000078

Actions (login required)

View Item View Item